MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. INTELLISPACE CARDIOVASCULAR; CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Model Number INTELLISPACE CARDIOVASCULAR
Medical Device Problem Code Computer System Security Problem (2899)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the customer is experiencing performance issues and a network threat was detected.The device was in clinical use at the time of the event and no adverse events or harm were reported.Philips has started an investigation for this complaint.
 
Additional Manufacturer Narrative
It was reported to philips that the customer is experiencing performance issues and a network threat was detected.The device was in clinical use at the time of the event and no adverse events or harm were reported.The complaint contained no allegation of serious injury or death.The problem was unable to be replicated.Checks on the server were performed and no issue was found.Customer confirmed that system is performing normally.Based on the results of the analysis, iscv was confirmed to be operating per specifications.Based on the available information, this record is considered to be non-reportable.Note: evaluation results and conclusion fda c-code have been updated.

Brand Name
INTELLISPACE CARDIOVASCULAR
Common Device Name
CARDIOVASCULAR IMAGE AND INFORMATION MANAGEMENT SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key24966550
Report Number3003768277-2026-101073
Device Sequence Number20081686
Product Code LLZ
UDI-Device Identifier00884838085770
UDI-Public(01)00884838085770(11)171207(10)2.3.1.0
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K153022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberINTELLISPACE CARDIOVASCULAR
Device Catalogue Number830084
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date05/21/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown